It's almost like a hangover. I'm very irritable and have constant thoughts of cutting myself. Suicide comes to mind as well. But I wont do that. It just keeps popping in and out of my head. Ive been taking it for 6 days now.
You need to contact your prescribing gp,these meds are obviously not agreeing with you,thats why you are having the constant thoughts.
If you've just started this med then the side effects state worsen of thoughts of suicide and/or bad thoughts,but all the same you should let your doc know how bad you're feeling.
Contact him/her asap and take care..
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive been on mirtazapine for maybe 2yr now 45mg ive decided to cut my dose to 15mg its been a week n?
Posted 7 Sep 2010 • 2 answers
Posted 21 Aug 2011 • 1 answer
Posted 11 Sep 2015 • 1 answer
Posted 20 Mar 2016 • 1 answer
L-Theanine - Does anyone take L -theanine @ night & wake up feeling like you have a hangover & feel?
Posted 23 Feb 2017 • 0 answers